# SDR CALA9701604

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511PE
- Make and model: Boeing 727232
- Aircraft serial: 20634
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 65192969
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT MLG FORWARD TRUNNION SUPPORT FITTING CORRODED.  THE CORROSION WAS REMOVED AND THE AREA WAS REPAIRED IAW MM 20-10-3, SRM 51-10-6, AND ECRA 5740-01808.
